# SDR AALA2018051659013

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,277 hours, 25,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING HANDLE REPORTED DIFFICULT TO ARM , DUE TO THE SEAL. OPERATED DOOR AND ARMING MECHANISM SEVERAL TIMES. OPERATIONS CHECKS NORMAL.
